Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having stomach ache and getting bitter taste in mouth. Blood test, CT scan normal. Can I take normoxin?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 437 Questions
I have stomachache in the right side near intestine of abdominal for last six to eight months. Also I feel vomiting sansation and a bitter test in mouth , acidity and gas broblem. My blood test report and CT scan of abdominal are normal. My doctor has adviced me to take normoxin tablet twice in 24 hours for six week. Please help.
Posted Sun, 12 May 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 11 hours later

Thank you for the query,

You likely seem to you have dyspepsia. It is worthwhile getting an endoscopy done to look for peptic ulcer disease and hiatus hernia causing reflux symptoms.

In the interim you can try adding an antacid like omez (20) available over the counter once a day for 10 days and see how you feel.

Additionally you need to regularize your eating, sleeping habits. Do not lie down 2 hours after meals and reduce your weight if you are over weight. Try taking a regular walk for 30 min. Also stopping alcohol or smoking if any should make you feel better.

Hope this answers your query. Let me know if you need clarifications.

Wish you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor